# SDR GLBA97067

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150UE
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Req'D Service
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - NO PRESSURE ON RIGHT BRAKE.  MAINTENANCE BLED BRAKES AND COULD NOT DUPLICATE.  (M)
